# SDR CA960619037

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Cracked
- Location: 2nd Stage
- Part time: 2,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN THE BEND RADIUS OF THE SECOND STAGE NOZZLE DIAPHRAGM.  NOZZLES SENT TO MANUFACTURER.  TWO INCH LONG CRACK WITH CRAZE CRACKS OVER 50 PERCENT OF CIRCUMFERENCE.  PART TC:  3,527.
